# SDR K11A2009100772401

- Difficulty date: October 7, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 59,182 hours, 45,998 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPARS STIFFENER CORROSION ON WEB.
